# SDR WRLA20100607417

- Difficulty date: June 7, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Aircraft time: 45,994 hours, 8,160 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71971
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - IN CTR CARGO AT STA 1841 X = -62 VERTICAL WEB P/N AGA7125-3 CRACK.  NRC U05084 ISSUED.
